Citation: kittyuser/abuser. "My Agonizing, Uncurable Pain: An Experience with Ketamine (exp72844)". Erowid.org. Jul 29, 2008. erowid.org/exp/72844
I have only been using ketamine for half a year now. I used to hate it before, and barf or k hole off 200 mg doses. Now I am a pro, and it takes me 0.5 grams just to get hit. But my body is dying. My stomach feels as if it is on fire, and when I urinate the pain I feel is devastating. Sometimes there is blood in my urine, or I urinate a thick liquid, similar to jell-o.
I hope to quit soon. I do not know why ketamine causes these problems, nor do I know what I can do to stop it. I have tried antacids, and pepto bismol, neither have prevailed. I hope that one day the pains go away, for I can not take this any longer.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.